# SDR VNAA202508280006

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 712 AND FS 761.    RH SIDE SEAT RAIL AT STGR 15R BETWEEN FS 863 AND FS 969 WAS FOUND TO BE OUT OF LIMITS IAW CRJ700 SRM 53-51-49-101-001-A01. REQUIRES REPLACEMENT. INSTALLED NEW SERVICEABLE SEAT TRACK AT RH STGR 1, FS 863 TO FS 969 IAW CRJ700 AMM 53-00-49-400-801-A03. PART # OFF: SH670-37543-3 AND PART # ON: SH670-37543-3.
